Authors Index, Vol. 9, 2003

Fine structure of the singular continuous spectrum

Sergio Albeverio, Volodymyr Koshmanenko, Grygoriy Torbin

Methods Funct. Anal. Topology 9 (2003), no. 2, 101-119

Schrödinger operators with a number of negative eigenvalues equal to the number of point interactions

Sergio Albeverio, Leonid Nizhnik

Methods Funct. Anal. Topology 9 (2003), no. 4, 273-286

Some remarks on singular perturbations of self-adjoint operators

Yu. M. Arlinskiĭ, E. R. Tsekanovskiĭ

Methods Funct. Anal. Topology 9 (2003), no. 4, 287-308

On a two-dimensional trigonometric moment problem

M. Bekker

Methods Funct. Anal. Topology 9 (2003), no. 3, 185-188

On connection between $\boxplus$-decomposability and wildness for algebras generated by idempotents

V. M. Bondarenko

Methods Funct. Anal. Topology 9 (2003), no. 2, 120-122

Description of anti-Fock representation set of *-algebras connected with piecewise linear-fractional unimodal mappings

Andrey V. Bondarenko

Methods Funct. Anal. Topology 9 (2003), no. 4, 309-316

Entropy of Bogoliubov automorphisms on II$_1$-representations of the group $U(\infty)$

Maxim Boyko, Nikolaj Nessonov

Methods Funct. Anal. Topology 9 (2003), no. 4, 317-332

On eigenvalues and eigensolutions of the Schrödinger equation on the complement of a set with classical capacity zero

J. Brasche

Methods Funct. Anal. Topology 9 (2003), no. 3, 189-206

Von Neumann dimensions of symmetric and antisymmetric tensor products

Alexei Daletskii, Yuriĭ Samoĭlenko

Methods Funct. Anal. Topology 9 (2003), no. 2, 123-132

On the Schur algorithm for indefinite moment problem

M. Derevyagin

Methods Funct. Anal. Topology 9 (2003), no. 2, 133-145

Large deviation for a stochastic Cahn-Hilliard equation

Jin Feng

Methods Funct. Anal. Topology 9 (2003), no. 4, 333-356

Spectral gap inequalities on configuration spaces

D. L. Finkelshtein

Methods Funct. Anal. Topology 9 (2003), no. 1, 1-8

Deterministic viscous hydrodynamics via stochastic analysis on groups of diffeomorphisms

Yu. E. Gliklikh

Methods Funct. Anal. Topology 9 (2003), no. 2, 146-153

On the Cauchy problem for differential equations in a Banach space over the field of p-adic numbers

Myroslav L. Gorbachuk, Valentyna I. Gorbachuk

Methods Funct. Anal. Topology 9 (2003), no. 3, 207-212

On an extended Malliavin derivative connected with the Poisson- and Gamma-measures

N. A. Kachanovsky

Methods Funct. Anal. Topology 9 (2003), no. 3, 213-240

Correlation functionals for Gibbs measures and Ruelle bounds

Yuri G. Kondratiev, Tobias Kuna

Methods Funct. Anal. Topology 9 (2003), no. 1, 9-58

On estimates for a system of maximal differential polynomials without mixed derivatives

D. V. Limansky

Methods Funct. Anal. Topology 9 (2003), no. 1, 59-79

Simultaneous similarity of pairs of convolution Volterra operators to fractional powers of the operator of integration

Mark M. Malamud, Rob Zuidwijk

Methods Funct. Anal. Topology 9 (2003), no. 2, 154-162

Generalized Jacobi fields

Dmytro A. Mierzejewski

Methods Funct. Anal. Topology 9 (2003), no. 1, 80-100

Estimates for periodic eigenvalues of the differential operator $(-1)^md^2m/dx^2m+V$ with $V$-distribution

Volodymyr Molyboga

Methods Funct. Anal. Topology 9 (2003), no. 2, 163-178

Tubular (weakly) Π-complete and (weakly) Π-completeness of continuous mappings, their properties and characterizations by the use of morphisms

D. K. Musaev

Methods Funct. Anal. Topology 9 (2003), no. 3, 241-246

On representation of a scalar operator in the form of a sum of orthoprojections

L. L. Oridoroga

Methods Funct. Anal. Topology 9 (2003), no. 3, 247-251

On convariant maps of matrices

Tatiana Shulman

Methods Funct. Anal. Topology 9 (2003), no. 3, 252-261

On a class of generators of one-parameter $C_{0}$-semigroup of operators

A. A. Tarasenko, G. D. Urum

Methods Funct. Anal. Topology 9 (2003), no. 2, 179-184

On translation invariant operators in Hardy spaces on tube domains over open cones

Alexander V. Tovstolis

Methods Funct. Anal. Topology 9 (2003), no. 3, 262-272

On categorical properties of the functor of order-preserving functionals

A. A. Zaitov

Methods Funct. Anal. Topology 9 (2003), no. 4, 357-364


All Issues